# SDR DALA2024111811015

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,568 hours, 24,024 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Tailpipe
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 5812 PRIOR TO BOARDING APU TAILPIPE FIRE.   SHUT DOWN APU ADVISED FIRE OUT. PULLED AND COLLARD C/BS B-34 APU ALT CTL, E6 PNL, APU START, PULLED APU FIRE HANDLE DID NOT DISCHARGE. PUSHED IN C/B TROUBLE SHOT, CHIP DET CLEAN, NO AUTO EVENT, APU ROTATED FREELY, RAN APU. (6593519)
